# SDR P2EA2002V0027

- Difficulty date: February 20, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q1 AND Q2 INSPECTION, LT WING AILERON FRONT SPAR LOWER CHORD WITH DELAMINATION SPOTS BETWEEN WBL 417.250 AND WBL 251.8.  REPAIRED IAW EO B737HC57-008/02 APPROVED BY 8110-3 FORM BY FAA.
